Show simple item record

dc.contributor.authorKanari, Lida
dc.contributor.authorDlotko, Pawel
dc.contributor.authorScolamiero, Martina
dc.contributor.authorLevi, Ran
dc.contributor.authorShillcock, Julian Charles
dc.contributor.authorHess, Kathryn
dc.contributor.authorMarkram, Henry
dc.date.accessioned2017-10-17T11:42:08Z
dc.date.available2017-10-17T11:42:08Z
dc.date.issued2018-01
dc.identifier.citationKanari , L , Dlotko , P , Scolamiero , M , Levi , R , Shillcock , J C , Hess , K & Markram , H 2018 , ' A Topological Representation of Branching Neuronal Morphologies ' , Neuroinformatics , vol. 16 , no. 1 , pp. 3-13 . https://doi.org/10.1007/s12021-017-9341-1en
dc.identifier.issn1559-0089
dc.identifier.otherPURE: 108135421
dc.identifier.otherPURE UUID: 896e69a4-c0cc-4270-8412-e152a7c25e30
dc.identifier.otherScopus: 85030324264
dc.identifier.urihttp://hdl.handle.net/2164/9455
dc.descriptionThe online version of this article (https://doi.org/10.1007/s12021-017-9341-1) contains supplementary material, which is available to authorized users. Among others, we thank Athanassia Chalimourda and Katherine Turner for helpful conversations in various stages of this research and Jay Coggan for a critical reading of the manuscript. We also thank Hanchuan Peng and Xiaoxiao Liu for providing and curating the BigNeuron datasets. This work was supported by funding for the Blue Brain Project (BBP) from the ETH Domain. P.D. and R.L. were supported part by the Blue Brain Project and by the start-up grant of KH. Partial support for P.D. has been provided by the Advanced Grant of the European Research Council GUDHI (Geometric Understanding in Higher Dimensions). MS was supported by the SNF NCCR “Synapsy”.en
dc.format.extent11
dc.language.isoeng
dc.relation.ispartofNeuroinformaticsen
dc.rights© The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjecttopological data analysisen
dc.subjectneuronal morphologiesen
dc.subjectbranching morphologyen
dc.subjectclustering treesen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleA Topological Representation of Branching Neuronal Morphologiesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s12021-017-9341-1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record